# SDR EIAA2010081

- Difficulty date: December 28, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 100315
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY SLIDE LIGHTS INOP.  REMOVED AND REPLACED UPPER DECK SLIDE LIGHT BATTERY PACK AT 327 PER BOEING 747 MM 33-51-04 PG 203 ITEM 4 AND 5.
